# SDR MASA20220103005

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6703107111
- Part serial: NA
- Condition: None
- Location: Fs379-421stgr15r
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO HAVE 5 EACH DENTS. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-21-01, FIG. 53-21-01-991-808, ITEM 1A (REV. 38 DATED 25 JUL. 2020).
